| Model Number |
0 FW 38" WHITE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-7255 fiberwire #0 suture was cut with a scorpion forceps.This was discovered during use with no patient harm reported.Additional information has been requested.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.